# SDR C2XA11IA001

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 17,243 hours, 9,682 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IAH - FLIGHT 3048, THE CREW REPORTED A BAGGAGE SMOKE INDICATION ON FINAL.  THE CREW DISCHARGED BOTH FIRE BOTTLES AS A PRECAUTION, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFECTS NOTED, REMOVED AND REPLACED BOTH FIRE BOTTLES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
